A Nitsche method for the elastoplastic torsion problem

Loading...
Thumbnail Image
Journal Title
Journal ISSN
Volume Title
A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä
Date
2023-05
Major/Subject
Mcode
Degree programme
Language
en
Pages
16
1731-1746
Series
ESAIM: Mathematical Modelling and Numerical Analysis, Volume 57, issue 3
Abstract
This study is concerned with the elastoplastic torsion problem, in dimension ≥ 1, and in a polytopal, convex or not, domain. In the physically relevant case where the source term is aconstant, this problem can be reformulated using the distance function to the boundary. We combinethe aforementioned reformulation with a Nitsche-type discretization as in Burman et al. [Comput.Methods Appl. Mech. Eng. 313 (2017) 362–374]. This has two advantages: (1) it leads to optimal error bounds in the natural norm, even for nonconvex domains; (2) it is easy to implement within most offinite element libraries. We establish the well-posedness and convergence properties of the method, and illustrate its behavior with numerical experiments.
Description
Keywords
Other note
Citation
Chouly , F , Gustafsson , T & Hild , P 2023 , ' A Nitsche method for the elastoplastic torsion problem ' , ESAIM: Mathematical Modelling and Numerical Analysis , vol. 57 , no. 3 , pp. 1731-1746 . https://doi.org/10.1051/m2an/2023034